# SDR DL76L050635

- Difficulty date: October 19, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 73,246 hours, 11,289 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Condition: Inoperative
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE REMAINED ON IN FLIGHT.  REPLACED MAIN BATTERY CHARGER AND MAIN BATTERY PER M/M, OPS NORMAL MSG CLEARED.
